# SDR MASA200602391

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 9,436 hours, 6,173 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7487 ORD.  OUTBOARD SPOILERON AND OUTBOARD FLT SPOILER CAUTION MESSAGES.  RESET SYSTEM, NO FAULTS NOTED.
